# SDR ERAA076653

- Difficulty date: October 3, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N561EH
- Make and model: Skrsky S61N
- Aircraft serial: 61471
- Aircraft time: 21,995 hours
- System (JASC): 3440 · Independent Position Determining System
- Part: Indicator
- Part number: 40008330208
- Part serial: 1806
- Condition: Contaminated
- Location: Radar Unit
- Part time: 1,073 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR INDICATOR HAS  WATER DAMAGE.   UNIT WOULD NOT COME ON. FOUND WATER DAMAGE. ACTION TAKEN :  REMOVED CORROSION, REPLACED BLOWN RESISTOR AND TESTED UNIT.
